# SDR SWIA202156381

- Difficulty date: January 29, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAMS AFT OF FS 559+80 ON LBL 9 AND RBL 9 HAVE CORROSION AT NUTPLATE LOCATIONS MARKED WITH RED TAPE.  (C-CHECK) RO 2/21/2021.  PERFORMED REPAIR TO FS 559. + 87Â€? AT RBL 9 FLOOR BEAM SUPPORT FLANGE IAW REO 601R-53-00-827 REV: -- DATE 2021-01-30 AND REF: CRJ 200 SRM 53-00-43 FLOOR SUPPORT STRUCTURE-REPAIR NO: 1 FLOOR BEAM FLANGE REPAIR. FIG 203. PAR. 1-5. A. STEPS 1-12. FOR REPAIR AT F.S 559.+ 87 AND LBL 9 SEE CAMP MX TRANS NR 22226018 TRANSFERRED FOR SEPARATION OF REPAIR DOCUMENTATION ON LINE ITEM 1 OF CONTINUATION CARD.  COMPLIED WITH 51-900-1003-SKY AND FORM M-337.  NO WEIGHT CHANGE FOR THIS REPAIR.
